# SDR ASAA0510291

- Difficulty date: September 7, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577873
- Condition: Damaged
- Location: Fs 996
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FUSELAGE SKIN DAMAGED AT BS 996 1 INCH BELOW STRINGER 21 LEFT.  DAMAGED FUSELAGE SKIN REPAIRED AT BS 996 1 INCH BELOW STRINGER 21 LEFT IAW B737-200 SRM 53-30-3 FIG 48.  (M)
